# SDR AALA202109245244

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A300*
- Aircraft serial: 6420
- Aircraft time: 21,963 hours, 8,662 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41SG2401
- Part serial: 2702
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 21,963 hours, 8,662 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM OIL WARNING RECEIVED DURING CLIMB, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED LH ENG OIL PRESSURE TRANSMITTER IAW AMM 79-33-15, LEAK AND OPS CHECK GOOD.
